MAUDE Adverse Event Report: DRAEGER MEDICAL SYSTEMS, INC INFINITY ACUTE CARE SYSTEM (M540); PHYSIOLOGIC MONITORING SYSTEM, SINGLE-PATIENT

DRAEGER MEDICAL SYSTEMS, INC INFINITY ACUTE CARE SYSTEM (M540); PHYSIOLOGIC MONITORING SYSTEM, SINGLE-PATIENT
Catalog Number MS20401
Medical Device Problem Code Failure to Analyze Signal (1539)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/22/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The investigation has just started; results will be provided in a follow-up report.H3 other text : ongoing.
 
Event or Problem Description
It was reported that the users observed signal artefacts on the arterial blood pressure curve during a surgery.The issue was intermittent and, it was reported that electrosurgical equipment was in use during the procedure.
 
Additional Manufacturer Narrative
The customer reported arterial line interference during cautery.The issue was confirmed by a video provided by the customer during use.Additional information regarding on site systems, practices, and images was requested, but sufficient information was not provided.As not enough clinical information was provided - a root cause could not be determined.A draeger technician went onsite evaluated the device, and the error could not be reproduced.As by design, the filter esu settings only affect the ecg readings, and the arterial line may show interference when there are forceps attached to the patient.The customer was advised that interference could occur if esu or its cables are too close to the dual hemo transducer.Per clinical input, this is affected by the clinician's preference, how the or is set up, what kind of operation is taking place, where the cauterizing is occurring on the patient's body, etc.If either of the esu cables going to or from the patient are close to the transducer cable, it could cause interference.However, the customer did not provide any information regarding the esu location, or set up, clinical practice, etc, so the above statement cannot be confirmed or denied as the root cause.There are multiple warnings on keeping transducer cables away from esu cables in the instructions for use.(ifu) the customer was informed of the above information regarding esu and transducer locations during clinical use, and the customer did not respond to advise regarding the esu setting information or allege any reoccurrence of the malfunction.The draeger technician tested the mcable dual hemo with the iacs, and all devices passed manufacturers testing, and were returned to use.No further issues have been reported.H3 other text : see h10.
 
Event or Problem Description
It was reported that the users observed signal artifacts on the arterial blood pressure curve during a surgery.The issue was intermittent and, it was reported that electrosurgical equipment was in use during the procedure.

Brand Name
INFINITY ACUTE CARE SYSTEM (M540)
Common Device Name
PHYSIOLOGIC MONITORING SYSTEM, SINGLE-PATIENT
Manufacturer (Section D)
DRAEGER MEDICAL SYSTEMS, INC
3135 quarry road
telford PA
Manufacturer (Section G)
DRAEGER MEDICAL SYSTEMS, INC.
3135 quarry road
telford PA
Manufacturer Contact
3135 quarry road
telford, PA 
2156602400
MDR Report Key18333534
Report Number1220063-2023-00051
Device Sequence Number6788159
Product Code MHX
UDI-Device Identifier04049098009799
UDI-Public(01)04049098009799(11)160122(93)MS25510-35
Combination Product (Y/N)N
PMA/510(K) Number
K113798
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 06/05/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberMS20401
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 11/22/2023
Supplement Date Received by Manufacturer06/05/2024
Initial Report FDA Received Date12/15/2023
Supplement Report FDA Received Date06/05/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured01/22/2016
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown